I know I am anxious to a really bad degree. I don't freak out, but my body does. My heart pounds, races and it feels like someone is pinching my heart. When I went to the hospital they gave me Atavain in my iv and it all stopped. I also hadn't sleep much, 9 hours or so in 2 weeks total. The atavain stopped the pounding, the racing and the pinching feeling. Last night, for the first time in 2 weeks I slept. But now I feel that tension in my chest where my heart should be again. Does this mean I need to be on something for at least a while? I don't know what's going on with me
It sounds to me like you might need something to help you sleep, which might well stop your anxiety and stress quite a bit. 9 hours in 2 weeks is NOT healthy and your body WILL shut down and MAKE you stop in oredr for it to rest. Lack of sleep can also create a host of other psychological/mental problems. I'd suggest that you start getting adequate rest and then see if your anxiety stops. If it doesn't, then maybe you could talk to a doctor about whatever anxiety you might be having. Sleep is a good place to start. Hope this helps.
Sounds like you could use at least some type of anti anx and maybe even a sleep aid. Lots of people consider medicine just as illicit drugs or pharms, god forbid they get hit by a car and the stuff not only saves their life, but helps them deal with the post traumactic events after. Scientists have discovered that above normal and constant daily stress realeases so much excess cortisol that your brain cannot absorb it properly which can cause permanent physical damage. I've gone for years not properly dealing with stress and now have only limited short term memory, which i was told could have been a result of brain damage from cortisol, etc. I'm not a doctor, but have more experience with stress than my own shrink. Consider finding a good pair of both psychiatrist and psychologist and just for good measure maybe a gp. Good luck, dont waste any more time, go see a psych asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 1 answer
Posted 11 Feb 2011 • 1 answer
Posted 12 Dec 2011 • 1 answer
Posted 12 Aug 2012 • 11 answers
Posted 30 Jun 2013 • 3 answers